# SDR ASAA0852475

- Difficulty date: January 14, 2008
- Submitted: January 15, 2008
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 3,392 hours, 1,023 cycles
- System (JASC): 2310 · HF Communications System
- Part: Antenna
- Part number: 8220987003
- Condition: Delaminated
- Location: Hf Comm
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HF ANTENNA ABRASION COVERING DELAMINATING.  VISUALLY INSP'D FIBERGLASS STRAP SURFACE.  NO DEFECTS NOTED.  APPLIED PRIMER & EROSION PROTECTION COATING TO HF ANTENNA.  ACCOMPLISHED EA 5530 01146 OPTION 3.  CREATED DEFERRAL TO REPLACE CAP COAT EROSION PROTECTION AT NEXT HEAVY.
